The fundamental conjecture for homogeneous Kähler manifolds

Josef Dorfmeister The University of Georgia, Athens, GA, USA Kazufumi Nakajima Kyoto University, Kyoto, Japan

TBD mathscidoc:1701.331710

Acta Mathematica, 161, (1), 23-70, 1986.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:10 uploaded by actaadmin ] [ 355 downloads ] [ 0 comments ] [ Cited by 11 ]
@inproceedings{josef1986the,
  title={The fundamental conjecture for homogeneous Kähler manifolds},
  author={Josef Dorfmeister, and Kazufumi Nakajima},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203310727243419},
  booktitle={Acta Mathematica},
  volume={161},
  number={1},
  pages={23-70},
  year={1986},
}
Josef Dorfmeister, and Kazufumi Nakajima. The fundamental conjecture for homogeneous Kähler manifolds. 1986. Vol. 161. In Acta Mathematica. pp.23-70. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203310727243419.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved